# SDR VNAA2016051300007

- Difficulty date: May 13, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 132 hours, 123 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS HALF SPEED, SPOILER STAB FAULT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED FLAPS HALF SPEED INHIBITS, PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
